MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR
Model Number RMC-A1000
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A professional customer reported that while responding to a patient in cardiac arrest, the arm (automated chest compressor) unit was paused to reposition the piston for improved compression alignment.However, after repositioning the piston, the device would not resume compressions as expected.As a result, the arm unit was removed from the patient, and manual cpr was initiated.
 
Additional Manufacturer Narrative
Review of the device log files confirms that the arm unit was manufactured on august 22, 2019, and has delivered a total of (b)(4) compressions to date.The log files for the reported event on june 15, 2025, indicate that the device was active for a duration of 14 minutes and 34 seconds, during which it performed 1,285 compressions.Upon analysis of the event data, it was determined that the arm unit would not resume compressions due to improper piston positioning on the patient's chest.The arm device requires firm contact between the piston and the patient's chest to initiate and maintain compressions.If this contact is not properly established, the device will stop compressions or fail to start them altogether.In this case, the user did not reposition the piston firmly on the chest following the pause, resulting in the device being unable to resume compressions.

Brand Name
LIFELINE
Common Device Name
AUTOMATED CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key22497092
Report Number3003521780-2025-00813
Device Sequence Number7087057
Product Code DRM
UDI-Device Identifier10815098020536
UDI-Public(01)10815098020536
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberRMC-A1000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient Weight100 KG